# SDR AWXA200200678

- Difficulty date: July 29, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 11,379 hours, 4,615 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: D9299200900200
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY LIGHT HARNESS SEAT ROW 9 RT HAS A BROKEN WIRE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT HARNESS AT SEAT ROW 9 RT, OPERATIONAL CHECK OF LIGHTING SYSTEM CHECKED GOOD.
